Diazepam-induced disinhibition

S. Schreiber*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Benzodiazepines are among the most often prescribed drugs worldwide, and are mostly prescribed by general practitioners and family physicians. Their side-effects include tolerance, dependence, intoxication, withdrawal syndrome, retrograde amnesia, paradoxical agitation (frequent in the elderly) and disinhibition. A 32-year-old woman is presented. She was brought to the emergency room because of psychotic-like behavior. It was caused by severe disinhibition due to a single 5 mg dose of diazepam prescribed during uncomplicated bereavement. 14 hours later all symptoms had subsided and she was discharged.

Original languageEnglish
Pages (from-to)681-682+739
JournalHarefuah
Volume124
Issue number11
StatePublished - 1993
Externally publishedYes

Fingerprint

Dive into the research topics of 'Diazepam-induced disinhibition'. Together they form a unique fingerprint.

Cite this